# SDR Y2PA20130507024

- Difficulty date: May 6, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N208US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- Aircraft time: 61,042 hours, 57,337 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Elevator
- Component: Elevator
- Component part number: 5910412409
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK X-RAY INSPECTION, MX DISCOVERED THE LT ELEVATOR FRONT SPAR CRACKED OUT OF LIMITS. MX AT YIP R & R THE LT ELEVATOR WITH A SERVICEABLE PART IAW MM 27-30-2.
